Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Degrees of unsolvability
of first order decision problems
for finitely presented groups

Author: Oleg V. Belegradek
Journal: Proc. Amer. Math. Soc. 124 (1996), 623-625
MSC (1991): Primary 03D40, 03D30, 20F10, 20F18
MathSciNet review: 1307493
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for any arithmetical $m$-degree $\mathbf{d}$ there is a first order decision problem $\mathbf{P}$ such that $\mathbf{P}$ has $m$-degree $\mathbf{d}$ for the free 2-step nilpotent group of rank 2. This implies a conjecture of Sacerdote.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03D40, 03D30, 20F10, 20F18

Retrieve articles in all journals with MSC (1991): 03D40, 03D30, 20F10, 20F18

Additional Information

Oleg V. Belegradek
Affiliation: Kemerovo State University, Kemerovo 650043, Russia

PII: S 0002-9939(96)03209-1
Keywords: First order decision problem, $m$-degree
Received by editor(s): August 19, 1994
Additional Notes: The author was partially supported by the AMS fSU Aid Fund.
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia